MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET - FOREIGN BODY - STANDARD; RETRIEVAL DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ROTH NET - FOREIGN BODY - STANDARD; RETRIEVAL DEVICE
Model Number 00711050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned by the user facility for evaluation.The lot history record was reviewed and confirmed the device was manufactured to specification.The lot was manufactured in october 2017.No other complaints of any type are associated with this lot.Statements from the instructions for use include: do not use this device if there is any apparent shipping or handling damage.The following conditions may not allow the roth net device to function properly: advancing the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or actuating the device when the handle is at an acute angle in relation to the sheath.For best results, the object should be centered and proximal in the net prior to closure.Once entrapment is accomplished, retract the handle until it stops.Continuous gentle traction should be applied on the handle to keep the roth net device closed.Excess pressure may cause the net to rupture or tear.Us endoscopy discussed the event with the user, including the directions for use which are provided in the ifu.
 
Event or Problem Description
User facility reported that the nylon mesh on a roth net device detached during a food bolus retrieval procedure.The detached mesh was retrieved with a second roth net device.The procedure was completed with the second roth net device.There was no report of harm to the patient or user due to the detached mesh nor the retrieval.

Brand Name
ROTH NET - FOREIGN BODY - STANDARD
Common Device Name
RETRIEVAL DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key7315904
Report Number1528319-2018-00006
Device Sequence Number18858011
Product Code FDI
UDI-Device Identifier00816765010860
UDI-Public00816765010860
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K122462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/07/2020
Device Model Number00711050
Device Catalogue Number00711050
Device Lot Number1716492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/06/2018
Patient Sequence Number1